Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pigmentation on cheeks, brown skin due to pollution. On vitamin tablets, supravet cream, kojivit gel. How to regain fair skin?

Hi, I am XXXXX, I got the pigmentation on my cheeks and got bit brown skin as I was fairer before but harsh condition in XXXX ruined my face complexion . Now a month before I consulted a doctor and he gave me vitamin tablets, supravet cream, kojivit gel with some alovera moisturizer but even after using it I didn t found any favourable result even I thought my skin got more brown and darker. He prescribed me to apply those creams twice a week for one hour and tablet everyday for 20 days with a gap of 10 days after taking 10 tablets. Please tell me how do I get my fairness back and want to get rid from this pigmentation with further fairer skin. with regards
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  1109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The condition you are facing can be melasma,PIH etc.

Without actual visualisation of the skin it is not possible to comment on nature of pigmentation.

Sun protection is most important for any cosmetic treatment.
Use good quality sunscreen.
Avoid sun exposure.
Use brevoxyl face wash.
Apply depiwhite cream at night.
Take lot of vitamin C in diet.
Visit a dermatologist for proper examination and diagnosis who can also provide you some clinic based procedure like chemical peeling and laser.

Hope this helps.
Skin Hair Nail specialist
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor